# SDR AALA202111015333

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A300*
- Aircraft serial: 5899
- Aircraft time: 25,637 hours, 9,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 144307
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 25,637 hours, 9,993 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 11WL INOPERATIVE. REPLACED POWER SUPPLY PER 33-51-38-400-001-A.
